# SDR 2008UALA02732

- Difficulty date: May 9, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 28,361 hours, 10,315 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D9239003500060
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU INT LOAD EMER R MESSAGE AT CIDS DURING OPERATIONAL TEST OF EMERGENCY CABIN LIGHTS AND SIGN CK.  FOUND EPSU FAILED. REPLACED RT O/W EPSU, CHECKS GOOD.
